MathSciNet Relay Station
MathSciNet bibliographic data
MR244257 (39 #5574) 14.50 (20.00)
Bass, H.; Milnor, J.; Serre, J.-P. Solution of the congruence subgroup problem for ${\rm SL}\sb{n}\,(n\geq 3)$ and ${\rm Sp}\sb{2n}\,(n\geq 2)$. Inst. Hautes Études Sci. Publ. Math. No. 33 1967 59–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement